JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS
Song, Seok Zun; Kang, Mun-Hwan; Jun, Young Bae;
  PDF(new window)
 Abstract
We consider the sets of matrix ordered pairs which satisfy extremal properties with respect to Boolean rank inequalities of matrices over nonbinary Boolean algebra. We characterize linear operators that preserve these sets of matrix ordered pairs as the form of with some permutation matrix P.
 Keywords
linear operator;Boolean rank inequality;(P,Q,B)-operator;non-binary Boolean algebra;
 Language
English
 Cited by
1.
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING,;;;

대한수학회지, 2014. vol.51. 1, pp.113-123 crossref(new window)
1.
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING, Journal of the Korean Mathematical Society, 2014, 51, 1, 113  crossref(new windwow)
 References
1.
L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42 (2005), no. 2, 223-241. crossref(new window)

2.
L. B. Beasley, A. E. Guterman, Y. B. Jun, and S. Z. Song, Linear preservers of extremes of rank inequalities over semirings: row and column ranks, Linear Algebra Appl. 413 (2006), no. 2-3, 495-509. crossref(new window)

3.
L. B. Beasley, A. E. Guterman, and C. L. Neal, Linear preservers for Sylvester and Frobenius bounds on matrix rank, Rocky Mountain J. Math. 36 (2006), no. 1, 67-80. crossref(new window)

4.
L. B. Beasley, S. J. Kirkland, and B. L. Shader, Rank comparisons, Linear Algebra Appl. 221 (1995), 171-188. crossref(new window)

5.
L. B. Beasley, S. G. Lee, and S. Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl. 350 (2002), 263-272. crossref(new window)

6.
L. B. Beasley and N. J. Pullman, Boolean-rank-preserving operators and Boolean rank-1-spaces, Linear Algebra Appl. 59 (1984), 55-77. crossref(new window)

7.
S. Kirkland and N. J. Pullman, Linear operators preserving invariants of nonbinary matrices, Linear and Multilinear Algebra 33 (1992), 295-300. crossref(new window)

8.
C. K. Li and S. Pierce, Linear preserver problems, Amer. Math. Monthly 108 (2001), no. 7, 591-605. crossref(new window)

9.
S. Pierce and others, A survey of linear preserver problems contents, Linear and Multilinear Algebra 33 (1992), no. 1-2, 1-119. crossref(new window)

10.
S. Z. Song and K. T. Kang, Linear maps that preserve commuting pairs of matrices over general Boolean algebra, J. Korean Math. Soc. 43 (2006), no. 1, 77-86. crossref(new window)